BibTeX record: journals/amai/BullingJD08

download as .bib file

@article{DBLP:journals/amai/BullingJD08,
  author    = {Nils Bulling and
               Wojciech Jamroga and
               J{\"{u}}rgen Dix},
  title     = {Reasoning about temporal properties of rational play},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {53},
  number    = {1-4},
  pages     = {51--114},
  year      = {2008},
  url       = {http://dx.doi.org/10.1007/s10472-009-9110-4},
  doi       = {10.1007/s10472-009-9110-4},
  timestamp = {Wed, 20 May 2009 14:45:58 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/BullingJD08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}